MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter

W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Catalog Number DSF1633
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pseudoaneurysm (2605)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore from the imedidata database: on (b)(6) 2026, the patient underwent endovascular treatment for an aortoiliac aneurysm.The patient was treated with gore®¿excluder®¿conformable aaa endoprosthesis, gore® excluder® aaa endoprosthesis devices and gore®¿excluder®¿iliac branch endoprosthesis devices.The gore® devices were successfully navigated to the intended location and successfully deployed.On (b)(6) 2026, the patient developed an infected inguinal pseudoaneurysm.A percutaneous transluminal angioplasty was performed to treat it.On (b)(6) 2026, the infected inguinal pseudoaneurysm was recovered / resolved with sequelae.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: catalog #dsf1833, serial #(b)(6),¿udi(b)(4) ¿catalog #dsf1245, serial #(b)(6), udi(b)(4).Please note that the same patient was captured in medwatch report number 3007284313-2026-05079, 3013164176-2026-03218, 3013164176-2026-03219 and 3007284313-2026-05080.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DrySeal Flex Introducer Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50878505
Report Number3007284313-2026-05103
Device Sequence Number9426220
Product Code DYB
UDI-Device Identifier00733132630028
UDI-Public(01)00733132630028(17)280830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight162 LB